A classification of regular t-balanced Cayley maps for cyclic groups

Title
A classification of regular t-balanced Cayley maps for cyclic groups
Author(s)
권영수
Keywords
DIHEDRAL GROUPS; ABELIAN-GROUPS; GRAPHS
Issue Date
201303
Publisher
ELSEVIER SCIENCE BV
Citation
DISCRETE MATHEMATICS, v.313, no.5, pp.656 - 664
Abstract
A Cayley map M = CM (G, X, p) is t-balanced if p(x)(-1) = p(t)(x(-1)) for all x is an element of X. Recently, Conder et al. classified the regular anti-balanced Cayley maps for abelian groups and Kwak et al. classified the regular t-balanced Cayley maps for dihedral groups [8] and dicyclic groups [9]. Oh [11] classified the regular t-balanced Cayley maps for semi-dihedral groups. In this paper, we classify the regular t-balanced Cayley maps for cyclic groups for any t. (C) 2012 Elsevier B.V. All rights reserved.
URI
http://hdl.handle.net/YU.REPOSITORY/26272http://dx.doi.org/10.1016/j.disc.2012.12.012
ISSN
0012-365X
Appears in Collections:
이과대학 > 수학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE